# SDR DL757070097

- Difficulty date: February 6, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 21,964 hours, 8,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N343115
- Condition: Dented
- Location: Bs 435 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND DENTED, CREASED, AND GOUGED AT STA 435 AT THE S-20R LAP JOINT.  CUTOUT THE DAMAGED SKIN AND INSTALLED A REPAIR DOUBLER.
